# SDR SCNA20201116262

- Difficulty date: October 21, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194AL COMPOSITE HEAVILY WORN IN AREA AFT OF WEAR STRIP.  REPAIRED HEAVILY WORN IN AREA AFT OF WEAR STRIP ON PANEL 194AL, IAW SRM 51-70-05-2R-10 AND SRM 53-60-70-2R-1 PARA 4 TABLE 202.
